Alert archive / Louisiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 80, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 19, 2019, 5:36 AM CDT for Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana. It was in force for 54 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2019, 5:36 AM CDT (10:36 UTC)
- Expired
- May 19, 2019, 6:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Acadia Parish, LA, Evangeline Parish, LA, Saint Landry Parish, LA
The radar
The Ft Polk radar (KPOE), 113 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 5:40 AM CDT | TORNADO 0 | 2 Sse Mamou, LA | AN EF-0 TORNADO TOUCHED DOWN ALONG GRADNEY LANE WHERE IT PULLED A MANUFACTURED HOME OFF OF ITS BLOCKS AND INTO THE ROAD. |
| May 19, 5:41 AM CDT | TSTM WND DMG | 2 Sse Mamou, LA | PUBLIC PHOTO OF A SMALL RESIDENCE MOVED ONTO LANSE MEG RD. AT THE CORNER OF GRADNEY LN. SE OF MAMOU. STRUCTURE APPEARS TO HAVE SUFFERED SIGNIFICANT DAMAGE BUT WAS OVERALL STILL IN TACT. OCCUPANT WAS INSIDE RESIDENCE AT THE TIME OF OCCURANCE BUT NO INJURIES ARE |
| May 19, 5:41 AM CDT | TSTM WND DMG | 3 Se Mamou, LA | PUBLIC PHOTO OF A SMALL RESIDENCE MOVED ONTO LANSE MEG RD. SE OF MAMOU. STRUCTURE APPEARS TO HAVE SUFFERED SIGNIFICANT DAMAGE BUT IS OVERALL STILL IN TACT. OCCUPANT WAS INSIDE RESIDENCE AT THE TIME OF OCCURANCE BUT NO INJURIES ARE REPORTED. TORNADO POSSIBLE. T |
| May 19, 5:45 AM CDT | TSTM WND DMG | Eunice, LA | REPORT OF LARGE TREE DOWN ON HWY 29 IN EUNICE. |
| May 19, 5:53 AM CDT | TORNADO | 4 Se Ville Platte, LA | SURVEY RESULTS FOUND THAT A TORNADO TOUCHED DOWN AROUND 5 ESE OF MAMOU AND TRAVELED 9.1 MILES TO THE ENE BEFORE LIFTING NEAR 5 ESE OF VILLE PLATTE. TORNADO CAUSED WIDESPREAD TREE DAMAGE AND RESIDENCE DAMAGE INCLUDING REMOVED ROOFS AND SEVERE DAMAGE TO SEVERAL |
| May 19, 5:56 AM CDT | TSTM WND DMG | 1 Ene Ville Platte, LA | OEP REPORTING GAS PUMPS DEMOLISHED AT THE GAS STATION LOCATED AT THE CORNER OF WHITEVILLE RD. AND TATE COVE RD. WITH NUMEROUS OTHER DAMAGE REPORTS AROUND THE CITY. TORNADO POSSIBLE. TIME ESTIMATED BY RADAR. |
| May 19, 6:05 AM CDT | TSTM WND DMG | 3 Sw Church Point, LA | REPORT OF POWER LINES DOWN AT HWY 35 AND POINTE NOIRE ROAD. |
| May 19, 6:10 AM CDT | TSTM WND DMG | 4 Ssw Opelousas, LA | SPOTTER REPORT OF LARGE TREES DOWN ON HWY 182 NEAR THE BELLEVUE CEMETERY SOUTH OF OPELOUSAS. TIME ESTIMATED BY RADAR. |
| May 19, 6:12 AM CDT | TSTM WND DMG | 3 Sw Opelousas, LA | PUBLIC REPORTS LARGE TREES DOWN BLOCKING BOTH ENDS OF SUGAR MILL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2638 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.9
The text
As transmitted.
184
WUUS54 KLCH 191036
SVRLCH
LAC001-039-097-191130-
/O.NEW.KLCH.SV.W.0080.190519T1036Z-190519T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
536 AM CDT Sun May 19 2019
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Evangeline Parish in central Louisiana...
Northern Acadia Parish in southwestern Louisiana...
St. Landry Parish in central Louisiana...
* Until 630 AM CDT.
* At 536 AM CDT, severe thunderstorms were located along a line
extending from Bayou Chicot to near Eunice to near Basile, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Opelousas, Eunice, Ville Platte, Church Point, Mamou, Basile,
Leonville, Arnaudville, Palmetto, Bayou Current, Morrow, Sunset,
Port Barre, Pine Prairie, Washington, Grand Coteau, Cankton,
Chataignier, Bayou Chicot and Prairie Ronde.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for central,
south central and southwestern Louisiana.
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3043 9181 3041 9184 3042 9188 3040 9194
3041 9198 3037 9200 3036 9203 3038 9205
3036 9208 3033 9209 3030 9214 3047 9263
3053 9262 3057 9255 3083 9254 3085 9181
3084 9180 3082 9181 3078 9177 3074 9175
TIME...MOT...LOC 1036Z 282DEG 32KT 3081 9238 3055 9242 3046 9256
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TWH1 follow-up statement
906
WWUS54 KLCH 191103
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
603 AM CDT Sun May 19 2019
LAC001-039-097-191130-
/O.CON.KLCH.SV.W.0080.000000T0000Z-190519T1130Z/
Evangeline LA-Acadia LA-St. Landry LA-
603 AM CDT Sun May 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHEASTERN EVANGELINE...NORTHEASTERN ACADIA AND ST. LANDRY
PARISHES...
At 603 AM CDT, severe thunderstorms were located along a line
extending from near Whiteville to near Lawtell to Richard, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Opelousas, Eunice, Ville Platte, Church Point, Leonville,
Arnaudville, Palmetto, Bayou Current, Morrow, Sunset, Port Barre,
Washington, Grand Coteau, Cankton, Prairie Ronde, Indian Lake, Savoy,
Lawtell, Whiteville and Big Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for central,
south central and southwestern Louisiana.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3044 9181 3041 9183 3042 9188 3040 9193
3041 9198 3037 9200 3036 9203 3038 9206
3036 9208 3033 9209 3030 9214 3042 9247
3057 9227 3070 9233 3075 9238 3084 9217
3084 9180 3082 9181 3078 9177 3072 9175
TIME...MOT...LOC 1103Z 282DEG 32KT 3076 9211 3050 9215 3041 9229
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TWHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:13 AM CDT, 23 minutes earlier.
Area forecast discussion, May 19, 5:13 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
513 AM CDT Sun May 19 2019
.UPDATE...Convection beginning to sag somewhat south and have
seen development of a fairly strong cell over Jeff Davis parish
where a warning may be required shortly. Have expanded Tornado
Watch 191 to include Jeff Davis and Vermilion and all our
remaining parishes to the east. Watch in effect until 10 AM CDT.
&&
.PREV DISCUSSION... /issued 502 AM CDT Sun May 19 2019/
DISCUSSION...An active morning ongoing with strong to severe
thunderstorms advancing across central Louisiana where a Tornado
Watch is in effect until 10 AM CDT. Earlier activity over interior
southeast Texas has weakened and the Tornado Watch was allowed to
expire at 4 AM CDT.
Convection associated with a sharp and negatively tilted
mid/upper level trof now approaching the Mississippi valley,
CAPES in excess of 2000 J/kg and favorable shear. Activity
has been very limited along and south of the Interstate 10
corridor and where lift has been limited. Will see a west to
east ending of the convection through the day as aforementioned
trof advances further east and northeast and flow aloft trends dry
west to northwest.
Pattern through the remainder of the week looks overall dry. Did
have to include a low end chance for a few showers and
thunderstorms Monday afternoon for the northeast portion of the
forecast area. This associated with some weak energy incoming as
flow aloft comes back around to the southwest as another vigorous
low advances into the plains then advances north. This is
followed by a second cyclone culminating into a deep trof for the
western CONUS and an amplifying and retrograding ridge for the
east CONUS. Dry pattern thus expected.
MARINE...A moderate early morning southeast flow will gradually
relax as strong low pressure advances northeast through the
eastern plains. Showers and thunderstorms associated with this
system will be ending west to east through the day. An overall dry
pattern is expected to prevail through the week, but winds will
strengthen going into Tuesday and Wednesday as another strong
storm system advances across the plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 85 73 88 73 / 60 10 20 10
LCH 85 75 86 76 / 50 10 10 10
LFT 84 74 87 75 / 70 10 20 10
BPT 86 76 86 76 / 40 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ450-452-
455-470-472-475.
Small Craft Exercise Caution until 7 AM CDT this morning for
GMZ430-432-435.
&&
PUBLIC...23Hazardous weather outlook, May 18, 3:25 PM CDT, 14 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 325 PM CDT Sat May 18 2019 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 191100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 325 PM CDT Sat May 18 2019 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...This Afternoon and Tonight There is a slight to elevated threat for strong to severe storms late tonight in parts of southeast Texas and southwest and central Louisiana. Damaging winds, large hail, and isolated tornadoes are all possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a marginal risk for strong to severe storms on Sunday across most of our forecast area. The threat will diminish by Sunday evening. There is a small chance for thunderstorms on Tuesday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. GMZ430-432-435-450-452-455-470-472-475-191100- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 325 PM CDT Sat May 18 2019 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...This Afternoon and Tonight Strong southerly flow necessities a small craft advisory for the coastal waters and exercise caution for coastal lakes and bays. There will also be scattered showers and thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered showers and thunderstorms on Sunday will dissipate by Sunday evening. There is a small threat for thunderstorms on Tuesday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected.
In the hours before
Local storm report, May 19, 3:36 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
336 AM CDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM TSTM WND DMG KIRBYVILLE 30.66N 93.90W
05/19/2019 JASPER TX 911 CALL CENTER
TREE DOWN IN KIRBYVILLE
&&
FNAVEJARSpecial weather statement, May 19, 3:58 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
358 AM CDT Sun May 19 2019
LAZ030-TXZ260-190945-
Beauregard LA-Northern Newton TX-
358 AM CDT Sun May 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEAUREGARD PARISH IN
SOUTHWESTERN LOUISIANA AND CENTRAL NEWTON COUNTIES UNTIL 445 AM
CDT...
At 358 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from De Ridder to near Singer to near Bon Weir.
Movement was southeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Merryville, Singer, Bon Weir, De Ridder, Deridder, Bivens and Tulla.
A Tornado Watch remains in effect until 400 AM CDT for southeastern
Texas. A Tornado Watch also remains in effect until 1000 AM CDT for
southwestern Louisiana.
LAT...LON 3084 9315 3055 9338 3059 9363 3076 9372
3077 9347 3088 9334 3088 9321
TIME...MOT...LOC 0858Z 315DEG 27KT 3084 9326 3073 9342 3071 9368
06Local storm report, May 19, 4:18 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
418 AM CDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TORNADO 7 NNE SINGER 30.75N 93.37W
05/19/2019 BEAUREGARD LA BROADCAST MEDIA
LOTS OF TREES DOWN ON JIM WEST ROAD. RADAR INDICATED WELL
DEFINED DEBRIS BALL SIGNATURE.
0317 AM TORNADO 4 NNE SINGER 30.71N 93.39W
05/19/2019 BEAUREGARD LA BROADCAST MEDIA
TREES DOWN AT MITCHELL LOOP. RESIDENT THERE HAS A TREE
FALLEN INSIDE HER HOME WITH WATER IN THE HOME. RADAR
DETECTED A WELL DEFINED DEBRIS BALL SIGNATURE AT THAT
LOCATION.
&&
FNAVEJARLocal storm report, May 19, 4:38 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
438 AM CDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND DMG 3 ENE TOWN BLUFF 30.81N 94.13W
05/19/2019 JASPER TX LAW ENFORCEMENT
LOTS OF TREES DOWN AND LOTS OF DEBRIS JUST INSIDE OF
JASPER COUNTY. TREE ON A HOUSE. FIRE
DEPARTMENT...ELECTRIC COMPANY...LAW ENFORCEMENT AT SCENE.
&&
FNAVEJARLocal storm report, May 19, 5:09 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
509 AM CDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM TSTM WND DMG 12 ENE ROCKLAND 31.07N 94.19W
05/19/2019 JASPER TX LAW ENFORCEMENT
TREES DOWN EITHER SIDE OF RECREATION ROAD 255 AT STATE
HIGHWAY 63.
&&
FNAVEJARSpecial weather statement, May 19, 5:29 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
529 AM CDT Sun May 19 2019
LAZ031-042-043-191115-
Acadia LA-Jefferson Davis LA-Allen LA-
529 AM CDT Sun May 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON DAVIS...NORTHERN ACADIA
AND SOUTHEASTERN ALLEN PARISHES UNTIL 615 AM CDT...
At 529 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elton to near Fenton to Buller to
Dequincy. Movement was southeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Crowley, Jennings, Church Point, Welsh, Kinder, Iota, Elton,
Mermentau, Fenton, Evangeline, Mowata, Buller, Topsy, Maxie, Egan,
Pine Island, Branch, Leblanc, Estherwood and Roanoke.
A Tornado Watch remains in effect until 1000 AM CDT for central and
southwestern Louisiana.
LAT...LON 3033 9303 3038 9303 3038 9310 3041 9313
3042 9313 3044 9303 3057 9290 3050 9262
3049 9262 3048 9263 3048 9255 3039 9220
3021 9234 3017 9250 3016 9282
TIME...MOT...LOC 1029Z 293DEG 33KT 3051 9277 3041 9293 3039 9305 3048
9344
06The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:43 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 34 min |
| May 19, 2:36 AM CDT | Special Weather Statement | LCH | Rapides | 39 min |
| May 19, 2:59 AM CDT | Special Weather Statement | LCH | Beauregard | 31 min |
| May 19, 3:00 AM CDT | Areal Flood Advisory | LCH | Beauregard, Vernon | 2 hr |
| May 19, 3:06 AM CDT | Tornado Warning | LCH | Beauregard | 24 min |
| May 19, 3:29 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 18 min |
| May 19, 3:45 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard | 45 min |
| May 19, 3:58 AM CDT | Special Weather Statement | LCH | Beauregard | 47 min |
| May 19, 4:07 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Vernon | 25 min |
| May 19, 4:23 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Jefferson Davis | 67 min |
| May 19, 4:47 AM CDT | Tornado Warning | LCH | Rapides | 28 min |
| May 19, 4:49 AM CDT | Tornado Warning | LCH | Allen, Beauregard | 13 min |
| May 19, 4:58 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 47 min |
| May 19, 5:12 AM CDT | Tornado Warning | LCH | Allen, Evangeline | 18 min |
| May 19, 5:26 AM CDT | Tornado Warning | LCH | Evangeline | 35 min |
| May 19, 5:29 AM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis | 46 min |
| May 19, 5:43 AM CDT | Tornado Warning | LCH | Evangeline | 32 min |
| May 19, 5:56 AM CDT | Tornado Warning | LCH | Evangeline, Saint Landry | 34 min |
| May 19, 5:58 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis, Lafayette | 47 min |
| May 19, 6:11 AM CDT | Tornado Warning | LCH | Saint Landry | 34 min |
| May 19, 6:21 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 54 min |
| May 19, 6:32 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Iberia, Lafayette, Saint Martin, Vermilion | 58 min |
| May 19, 6:54 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Jefferson Davis | 3 hr |
| May 19, 7:00 AM CDT | Special Weather Statement | LCH | Vermilion | 60 min |
| May 19, 7:08 AM CDT | Areal Flood Warning | LCH | Beauregard | 112 min |
| May 19, 7:20 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 55 min |
| May 19, 7:21 AM CDT | Special Marine Warning | LCH | 114 min | |
| May 19, 7:39 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 51 min |
| May 19, 8:14 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 61 min |
| May 19, 9:12 AM CDT | Special Weather Statement | LCH | St. Mary | 33 min |
| May 19, 9:13 AM CDT | Special Marine Warning | LCH | 62 min | |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen | 6 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Calcasieu | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Vernon | 3 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 3 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Beauregard | 4 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 67 hr |
| May 19, 10:14 AM CDT | Special Marine Warning | LCH | 16 min | |
| May 19, 10:47 AM CDT | Special Marine Warning | LCH | 88 min | |
| May 19, 2:17 PM CDT | Special Weather Statement | LCH | Beauregard | 43 min |
| May 19, 2:51 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 39 min |
| May 19, 3:11 PM CDT | Special Weather Statement | LCH | Calcasieu | 49 min |
| May 19, 3:17 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Vernon | 118 min |
| May 19, 3:26 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 35 min |
| May 19, 3:51 PM CDT | Special Weather Statement | LCH | Beauregard | 39 min |
| May 19, 4:49 PM CDT | Special Weather Statement | LCH | Beauregard | 41 min |
| May 19, 4:58 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 34 min |
| May 19, 5:17 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Vernon | 118 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.